# SDR AALA20010092

- Difficulty date: January 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME CUT IN AFT AND OF E/E DOOR OPENING STATION 450 STATION 27 LEFT TO 27 RIGHT.  REMOVED AND REPLACED FRAME PER SRM 51-10-1.  AIRCRAFT DAMAGED BY GROUND EQUIPMENT.  (M)
